# SDR ASAA2016041616407

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 90 hours, 39 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONT CAB CAME ON DURING TAXI OUT.  ACCOMPLISHED QRH PROCEDURES. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM 21-62 TASK 842, INITIAL EVALUATION PASSED.  PERFORMED PACK TEMP CONTROL BITE, NO EXISTING FAULTS.  HOWEVER, ON LEG 3 MSG 21-51217, FLIGHT DECK SELECTOR OPEN FAULT, MSG 21-51220, ZONE SELECTOR OPEN FAULT, AND MSG 21-51311, FLIGHT DECK SELECTOR NON-RECOVERABLE, LOGGED ON PFTC, M2951 AND PFTC, M2952.  ACCOMPLISHED GROUND TESTS ON BOTH PFTC, M2951 AND M2952, GROUND TEST COMPLETE, PASS WITH NO FAULTS, REF FIM 21-62, TASK 801.  NO PREVIOUS HISTORY, THIS CLEARS MEL 21-21F CONTROL CAB ZONE TEMP LIGHT.
